Good morning … Yesterday afternoon at 5 I took extra Panadol because of a headache. Continued at 10 I drank again. … the chapter continues … and restless can’t sleep all night. What should I do? Thank you ….
Thank you for the question.
In the drug you mentioned, there is 500 mg of paracetamol and 65 mg of caffeine. With this content, pain, such as from headaches and tooth aches, can be relieved. Judging from the content of the drug, in fact this drug may be consumed every 4 to 6 hours. But in some people who are sensitive, it can occur as a side effect as you experience.
Not only because of the side effects of the medicine, it can also be hot in your chest, palpitations, dizziness, nausea, frequent bowel movements, anxiety, until you have trouble sleeping due to other factors, for example drug allergies, panic attacks, specific phobias, hyperthyroidism, heart disorders, gastroesophageal reflux disease, gastritis, electrolyte balance disorders, anemia, hypoglycemia, food allergies or other substances, psychosomatic disorders, and so on.
As a first step, you should first do:
Stop taking the drug first, unless it has been declared safe by your doctor. Drink plenty of water. Compress warm your chest and stomach that is uncomfortable. Increase in relaxation, don't worry too much or be afraid. Eat small portions but often regulate your breathing well. Don't consume caffeinated beverages, alcoholic, carbonated Stay away from cigarettes and drugs If with these steps your complaints still have not improved, immediately check with your doctor or physician in the disease in order to be given further solutions huh ..
I hope this helps.